# SDR COMA0160291

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,415 hours, 17,731 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 425
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 4,698 hours, 4,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT.  REPLACED THE LANDING GEAR SELECTOR LEVER.
